Alert archive / New Jersey / Special Weather Statements in 2016
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 8, 2016, 5:18 PM EDT for Ocean County, New Jersey. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2016, 5:18 PM EDT (21:18 UTC)
- Expired
- Jun 8, 2016, 5:45 PM EDT
- In force
- 27 min
- Issued by
- NWS Philadelphia/Mount Holly
County Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 31 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.3 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1275 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
679
WWUS81 KPHI 082118
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
518 PM EDT WED JUN 8 2016
NJZ020-026-027-082145-
OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
518 PM EDT WED JUN 8 2016
...A THUNDERSTORM WILL AFFECT CENTRAL OCEAN AND SOUTHEASTERN
BURLINGTON COUNTIES...
AT 517 PM EDT...A STRONG THUNDERSTORM WAS OVER BROOKVILLE...OR 12
MILES SOUTHWEST OF TOMS RIVER...MOVING SOUTHEAST AT 40 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BARNEGAT...SURF CITY...BROOKVILLE...WARREN GROVE...BEACH HAVEN WEST...
MANAHAWKIN...OCEAN ACRES AND WARETOWN.
LAT...LON 3981 7417 3977 7410 3979 7418 3974 7420
3976 7410 3975 7410 3969 7419 3966 7418
3969 7414 3964 7418 3966 7419 3965 7420
3967 7421 3967 7422 3961 7420 3975 7442
3990 7428 3981 7409
TIME...MOT...LOC 2117Z 305DEG 35KT 3978 7428
$$
POWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 8, 4:13 PM EDT, 1 hour 5 minutes earlier.
Area forecast discussion, Jun 8, 4:13 PM EDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
413 PM EDT WED JUN 8 2016
.SYNOPSIS...
High pressure to our west will weaken and push southward through
Thursday night into Friday, while low pressure will remain across
the Canadian Maritimes. This will keep a northwest flow across the
area, with a surface trough crossing the area Thursday and another
Friday. High pressure to our north Friday will weaken as it sinks
into our area overnight. An area of low pressure will drift across
southern Canada Saturday night into Sunday, bringing a surface
trough across the area Saturday, then a cold front overnight
Saturday. High pressure will again build to our west early next
week, while low pressure strengthens across New England.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A potent upper shortwave trough/vort max was moving through the
northern mid-Atlantic region during the mid afternoon. Forcing for
ascent ahead of this disturbance was shifting downstream into Long
Island and off the NJ coast. Accordingly, the round of severe
weather and steady rain earlier in the day has ended across the
area. Weak instability (150-300 J/kg of SBCAPE) redeveloped over the
area where breaks in the clouds had developed and as the cold pool
aloft associated with the upper trough moved overhead. This was
allowing for isolated pop-up showers to develop across the area. Any
leftover convection should quickly wane before sunset with the loss
of daytime heating and as subsidence works into the area in wake of
the shortwave trough.
Otherwise, the rest of the afternoon will feel more like spring or
autumn than summer with temperatures in the 50s and 60s along with a
brisk northwest wind gusting 25-35 mph.
Gusts will diminish after sunset this evening. There should be a
strong enough gradient wind tonight to prevent temperatures from
free-falling except maybe if the winds become calm in our most
sheltered valleys overnight. A chilly night for June standards is in
store tonight with forecast low temperatures in the 40s (except low
50s in urban and coastal locales). These lows are about 8-16 degrees
below normal.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
High pressure builds in from the Ohio Valley on Thursday while low
pressure remains anchored over the Canadian Maritimes. The pressure
gradient between both systems will yield breezy northwest winds,
though not as strong as today. Expect gusts of 20-25 mph during the
daytime.
Under sunny skies, strong heating will help moderate the anomalously
cool airmass overhead. High temperatures in the 60s in the Poconos
and low to mid 70s elsewhere will still be 5-10 degrees below
normal.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
On Thursday night, a potent short wave is expected to round a
broad trough aloft that will be in place across the east coast and
cross the area. However, we do not expect any precipitation with
it as there will be dry air in place. Overnight temperatures will
be several degrees below normal Thursday night.
For Friday, a surface trough is expected to move across the area,
while the broad trough aloft pulls east of the area. Dry air will
remain in place, keeping a precipitation free forecast. Winds during
the day are expected to become gusty around 20 to 25 mph. Dry
conditions will remain through Friday night, and cool temperatures
will remain, although the will be slightly warmer from Thursday
night.
On Saturday, a strong short wave/vort max will move across the area
late in the day, well in advance of an approaching cold front. A
warm front is expected to lift northward through the area during the
day, which should allow for warming and an increase in moisture. In
addition, a pre-frontal surface trough may be in place to our west
which may help focus convection. There is some building instability
during the afternoon, along with some shear as well. So there is the
potential for some strong thunderstorms to develop late in the day
and move into our area through the late afternoon and into the first
half of the night. The actual cold front may not cross the area
until close to daybreak Sunday.
There could remain some showers or thunderstorms early Sunday
morning as the front moves across the area, then drying conditions
will move in through the day. Low pressure will strengthen to our
northeast across New England Sunday through Tuesday, which high
pressure builds to our west. This will keep a steady northwest flow
across the area for much of the beginning of next week. Winds could
gust 25 to 30 mph at times during the daytime Sunday through
Tuesday, with the strongest winds possibly Monday.
Precipitation chances return Wednesday into Wednesday night as a low
pressure system is currently forecast to pass to our south, but
could spread rain across our area.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
VFR. Northwest winds 15-25 kt gusting 25-35 kt this afternoon will
diminish at or just after sunset this evening. Gusts will redevelop
during the day on Thursday and generally be in the 20-25 kt range.
OUTLOOK...
Thursday night-Friday night...VFR conditions expected during this
time period. Northwest winds may gust around 20 knots during the day
Friday.
Saturday-Saturday night...There is a chance of showers and
thunderstorms to develop and move into the area late Saturday into
Saturday night. Lower ceilings and visibilities could occur with any
heavy showers/thunderstorms.
Sunday-Sunday night...Generally VFR. A few showers possible early
Sunday, then clearing during the day. Gusty northwest winds around
25 knots possible.
Monday...VFR expected with west to northwest wind gusts 25-30 knots
possible.
&&
.MARINE...
Will continue the GLW for the DE Bay and coastal Atlantic waters
thru 9 PM this evening. Gusts vary from 25 to 40 kt this afternoon
but there is enough of these stronger gusts to support the headline.
Seas have increased to 4-6 ft across the coastal Atlantic waters and
toward the mouth of the DE Bay.
Winds will subside at or just after sunset. Once the GLW expires, a
SCA would need to be reissued for tonight and part of Thursday.
Winds and seas may drop below SCA levels by the afternoon tomorrow.
OUTLOOK...
Thursday night-Friday night...Sub-Small Craft Advisory
conditions expected, although winds could gust around 20 knots.
Saturday-Saturday night...There is a chance of showers
and thunderstorms to develop and move into the area late Saturday
into Saturday night. Although winds may become gusty, conditions
expected to be sub-Small Craft Advisory levels outside of
thunderstorms.
Sunday-Monday...Small Craft Advisory conditions expected to
develop behind a cold front that will cross the area early
Sunday. Winds could approach gale force.
&&
.EQUIPMENT...
The DOX WSR-88D Radar remains inoperative. The new part needed to
replace the defective equipment is scheduled to be installed on
Monday, June 13th. Alternate nearby radars that cover portions of
Delmarva include, DIX, LWX, AKQ as well as terminal doppler radars
TBWI, TADW, and TPHL.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Gale Warning until 9 PM EDT this evening for ANZ430-431-
450>455.
&&
Synopsis...Robertson
Near Term...Klein
Short Term...Klein
Long Term...Robertson
Aviation...Klein/Robertson
Marine...Klein/Robertson
Equipment...KleinHazardous weather outlook, Jun 8, 4:30 PM EDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 430 PM EDT WED JUN 8 2016 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-092030- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 430 PM EDT WED JUN 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-092030- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 430 PM EDT WED JUN 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-092030- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 430 PM EDT WED JUN 8 2016 ...GALE WARNING IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NORTHWEST WIND GUSTS MAY REACH LOW-END GALE FORCE FOR A TIME SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 8, 4:04 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
404 PM EDT WED JUN 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1108 AM TSTM WND GST WEST GROVE 39.82N 75.83W
06/08/2016 M51 MPH CHESTER PA DEOS
TIME ESTIMATED FROM RADAR
1124 AM MARINE TSTM WIND TOLCHESTER BEACH 39.21N 76.24W
06/08/2016 M62 MPH KENT MD TRAINED SPOTTER
1125 AM TSTM WND DMG NEWARK 39.68N 75.76W
06/08/2016 NEW CASTLE DE PUBLIC
12 INCH DIAMETER TREE SNAPPED IN HALF
1130 AM TSTM WND DMG MIDDLETOWN 39.45N 75.71W
06/08/2016 NEW CASTLE DE TRAINED SPOTTER
CHOPTANK ROAD CLOSED DUE TO TREE DOWN
1135 AM TSTM WND GST BROOKHAVEN 39.87N 75.39W
06/08/2016 M60 MPH DELAWARE PA TRAINED SPOTTER
1135 AM TSTM WND GST NEW CASTLE COUNTY AIRPO 39.68N 75.61W
06/08/2016 M54 MPH NEW CASTLE DE ASOS
1138 AM TSTM WND GST MIDDLETOWN 39.45N 75.71W
06/08/2016 E60 MPH NEW CASTLE DE TRAINED SPOTTER
LARGE TREE DOWN NORTH BROAD STREET AT 500 BLOCK.
MULTIPLE POWER OUTAGE
1140 AM TSTM WND GST COLLINGDALE 39.91N 75.28W
06/08/2016 M60 MPH DELAWARE PA PUBLIC
1143 AM TSTM WND DMG DREXEL HILL 39.95N 75.30W
06/08/2016 DELAWARE PA SOCIAL MEDIA
TREE DOWN ON HOUSE
1145 AM TSTM WND GST LOGAN TWP 39.79N 75.36W
06/08/2016 M55 MPH GLOUCESTER NJ MESONET
1147 AM TSTM WND GST PHILADELPHIA INTL AIRPO 39.89N 75.25W
06/08/2016 M59 MPH PHILADELPHIA PA ASOS
1147 AM TSTM WND GST CHESTERTOWN 39.22N 76.07W
06/08/2016 M58 MPH KENT MD TRAINED SPOTTER
1150 AM TSTM WND DMG NEW CASTLE 39.67N 75.57W
06/08/2016 NEW CASTLE DE TRAINED SPOTTER
EDINBURG DRIVE...TREE FELL ON TOP OF A CAR
1151 AM TSTM WND GST MERCHANTVILLE 39.95N 75.05W
06/08/2016 M57 MPH CAMDEN NJ TRAINED SPOTTER
TREES DOWN NEAR FEDERAL STREET
1154 AM TSTM WND GST CAMDEN 39.94N 75.11W
06/08/2016 M69 MPH CAMDEN NJ PUBLIC
1155 AM TSTM WND DMG PHILADELPHIA 39.95N 75.16W
06/08/2016 PHILADELPHIA PA TRAINED SPOTTER
TREES AND WIRES DOWN ON FRANKFORD AVE
1155 AM TSTM WND DMG PHILADELPHIA 39.95N 75.16W
06/08/2016 PHILADELPHIA PA TRAINED SPOTTER
TREES AND WIRES DOWN ON NORTH MAIN STREET
1155 AM TSTM WND DMG PHILADELPHIA 39.95N 75.16W
06/08/2016 PHILADELPHIA PA PUBLIC
WIRES DOWN ON 9TH AVE AT NORTH LIBERTY BLVD
1157 AM TSTM WND DMG BLACKWOOD 39.80N 75.06W
06/08/2016 CAMDEN NJ PUBLIC
TREE DOWN IN YARD
1159 AM TSTM WND GST PITMAN 39.73N 75.13W
06/08/2016 E55 MPH GLOUCESTER NJ TRAINED SPOTTER
1200 PM TSTM WND GST NE PHILADELPHIA AIRPORT 40.08N 75.01W
06/08/2016 M51 MPH PHILADELPHIA PA ASOS
1201 PM TSTM WND GST MAPLE SHADE 39.95N 74.99W
06/08/2016 E60 MPH BURLINGTON NJ PUBLIC
1202 PM TSTM WND GST WASHINGTON TWP 39.75N 75.07W
06/08/2016 E60 MPH GLOUCESTER NJ TRAINED SPOTTER
TREES DOWN
1202 PM TSTM WND DMG CHERRY HILL 39.93N 75.03W
06/08/2016 CAMDEN NJ TRAINED SPOTTER
NUMEROUS TREES DOWN ALONG KINGS HIGHWAY BETWEEN RT 70
AND 73
1205 PM TSTM WND GST UPPER DEERFIELD TWP 39.48N 75.21W
06/08/2016 M72 MPH CUMBERLAND NJ MESONET
1206 PM TSTM WND DMG MIDDLETOWN 39.45N 75.71W
06/08/2016 NEW CASTLE DE TRAINED SPOTTER
NUMEROUS TREES AND WIRES
1206 PM TSTM WND GST SEWELL 39.77N 75.14W
06/08/2016 E50 MPH GLOUCESTER NJ TRAINED SPOTTER
1206 PM TSTM WND DMG SICKLERVILLE 39.72N 74.97W
06/08/2016 CAMDEN NJ TRAINED SPOTTER
1212 PM TSTM WND GST NEWPORT 39.30N 75.18W
06/08/2016 M58 MPH CUMBERLAND NJ TRAINED SPOTTER
1218 PM TSTM WND GST MILLVILLE MUNI AIRPORT 39.37N 75.07W
06/08/2016 M66 MPH CUMBERLAND NJ ASOS
1223 PM TSTM WND GST MILLVILLE 39.39N 75.05W
06/08/2016 M65 MPH CUMBERLAND NJ WEATHER FLOW
1230 PM TSTM WND DMG GOSHEN 39.14N 74.85W
06/08/2016 CAPE MAY NJ PUBLIC
WIRES DOWN ON N. BEACH ROAD
1230 PM TSTM WND GST MULLICA TWP 39.60N 74.67W
06/08/2016 M57 MPH ATLANTIC NJ MESONET
1232 PM TSTM WND DMG LUMBERTON 39.97N 74.81W
06/08/2016 BURLINGTON NJ SOCIAL MEDIA
TREES AND SIGNS DOWN MILLWAY AND CHASE ROAD
1234 PM TSTM WND DMG BRIDGEBORO 40.02N 74.93W
06/08/2016 BURLINGTON NJ SOCIAL MEDIA
NORTH STANWICK AND WESTFIELD ROAD CLOSED DUE TO TREES
AND WIRES DOWN
1239 PM TSTM WND DMG CAPE MAY COURT HOUSE 39.08N 74.82W
06/08/2016 CAPE MAY NJ SOCIAL MEDIA
TREE DOWN BLOCKING SOUTH DENNIS ROAD
1242 PM TSTM WND GST HOLMDEL 40.35N 74.18W
06/08/2016 M65 MPH MONMOUTH NJ PUBLIC
LARGE TREE LIMBS/BRANCHES DOWN GREATER THAN EQUALS 2
1244 PM TSTM WND GST ATLANTIC CITY INTL AIRP 39.46N 74.58W
06/08/2016 M63 MPH ATLANTIC NJ ASOS
1244 PM TSTM WND GST CAPE MAY 38.94N 74.90W
06/08/2016 M57 MPH CAPE MAY NJ WEATHER FLOW
1250 PM TSTM WND DMG ATLANTIC CITY 39.38N 74.45W
06/08/2016 ATLANTIC NJ SOCIAL MEDIA
PARTIAL ROOF COLLAPSE ON SAINT JAMES PLACE
1250 PM TSTM WND GST BRIGANTINE 39.40N 74.38W
06/08/2016 M64 MPH ATLANTIC NJ PUBLIC
1259 PM TSTM WND GST DEWEY BEACH 38.70N 75.08W
06/08/2016 M59 MPH SUSSEX DE WEATHER FLOW
0105 PM TSTM WND GST LONG BEACH TWP 39.60N 74.21W
06/08/2016 M66 MPH OCEAN NJ SOCIAL MEDIA
0105 PM TSTM WND GST HARVEY CEDARS 39.70N 74.14W
06/08/2016 M66 MPH OCEAN NJ MESONET
&&
EVENT NUMBER PHI1601165 PHI1601199 PHI1601206 PHI1601190 PHI1601169
PHI1601182 PHI1601171 PHI1601167 PHI1601197 PHI1601170 PHI1601166
PHI1601174 PHI1601192 PHI1601189 PHI1601211 PHI1601200 PHI1601201
PHI1601202 PHI1601207 PHI1601173 PHI1601183 PHI1601175 PHI1601176
PHI1601178 PHI1601212 PHI1601177 PHI1601184 PHI1601204 PHI1601179
PHI1601181 PHI1601193 PHI1601210 PHI1601213 PHI1601186 PHI1601185
PHI1601205 PHI1601191 PHI1601188 PHI1601214 PHI1601195 PHI1601215
PHI1601194 PHI1601198 PHI1601216
STAFFLocal storm report, Jun 8, 4:51 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
451 PM EDT WED JUN 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM TSTM WND DMG PENNSBURY TWP 39.87N 75.62W
06/08/2016 CHESTER PA 911 CALL CENTER
TREES DOWN ON HOUSE
&&
EVENT NUMBER PHI1601217
STAFFLocal storm report, Jun 8, 4:53 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
453 PM EDT WED JUN 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM TSTM WND DMG BRANCHBURG 40.55N 74.72W
06/08/2016 SOMERSET NJ 911 CALL CENTER
WIRES DOWN WITH TRANSFORMER FIRE
&&
EVENT NUMBER PHI1601218
STAFFLocal storm report, Jun 8, 5:07 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
507 PM EDT WED JUN 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM TSTM WND DMG BRIELLE 40.10N 74.06W
06/08/2016 MONMOUTH NJ 911 CALL CENTER
TREES DOWN
&&
EVENT NUMBER PHI1601219
STAFFLocal storm report, Jun 8, 5:08 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
508 PM EDT WED JUN 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM TSTM WND DMG AVON 40.19N 74.02W
06/08/2016 MONMOUTH NJ 911 CALL CENTER
TREES DOWN
&&
EVENT NUMBER PHI1601220
STAFFSpecial weather statement, Jun 8, 5:18 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
518 PM EDT WED JUN 8 2016
NJZ020-026-027-082145-
OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
518 PM EDT WED JUN 8 2016
...A THUNDERSTORM WILL AFFECT CENTRAL OCEAN AND SOUTHEASTERN
BURLINGTON COUNTIES...
AT 517 PM EDT...A STRONG THUNDERSTORM WAS OVER BROOKVILLE...OR 12
MILES SOUTHWEST OF TOMS RIVER...MOVING SOUTHEAST AT 40 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BARNEGAT...SURF CITY...BROOKVILLE...WARREN GROVE...BEACH HAVEN WEST...
MANAHAWKIN...OCEAN ACRES AND WARETOWN.
LAT...LON 3981 7417 3977 7410 3979 7418 3974 7420
3976 7410 3975 7410 3969 7419 3966 7418
3969 7414 3964 7418 3966 7419 3965 7420
3967 7421 3967 7422 3961 7420 3975 7442
3990 7428 3981 7409
TIME...MOT...LOC 2117Z 305DEG 35KT 3978 7428
POThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 10:26 AM EDT | Special Weather Statement | PHI | Warren | 49 min |
| Jun 8, 11:12 AM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Warren | 48 min |
| Jun 8, 11:23 AM EDT | Special Marine Warning | PHI | 97 min | |
| Jun 8, 11:23 AM EDT | Special Weather Statement | PHI | Salem | 37 min |
| Jun 8, 11:27 AM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester, Salem | 48 min |
| Jun 8, 11:33 AM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Somerset | 42 min |
| Jun 8, 12:01 PM EDT | Special Weather Statement | PHI | Cumberland | 29 min |
| Jun 8, 12:02 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 4 more | 43 min |
| Jun 8, 12:04 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth, Somerset | 56 min |
| Jun 8, 12:24 PM EDT | Severe Thunderstorm Warning | PHI | Cape May, Cumberland | 51 min |
| Jun 8, 12:28 PM EDT | Special Marine Warning | PHI | 92 min | |
| Jun 8, 12:37 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Cape May, Cumberland, Monmouth, Ocean | 38 min |
| Jun 8, 12:47 PM EDT | Gale Warning | PHI | 8 hr | |
| Jun 8, 12:47 PM EDT | Small Craft Advisory | PHI | 45 hr | |
| Jun 8, 12:47 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 28 min |
| Jun 8, 2:11 PM EDT | Special Marine Warning | PHI | 64 min | |
| Jun 8, 2:25 PM EDT | Special Weather Statement | PHI | Cumberland, Salem | 50 min |
| Jun 8, 3:07 PM EDT | Special Marine Warning | PHI | 83 min | |
| Jun 8, 10:36 AM EDT | Special Weather Statement | PHI | Chester | 39 min |
| Jun 8, 11:03 AM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware | 42 min |
| Jun 8, 3:04 PM EDT | Special Weather Statement | PHI | Montgomery, Philadelphia | 26 min |
| Jun 8, 12:35 PM EDT | Special Weather Statement | PHI | Sussex | 40 min |
Nearby
Special Weather Statements in New Jersey, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.